Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Soft bipolar and meds
Jul 24, 2005

My doctor just took me off crixivan and put me on reyetazar/norvir. Since then (4 days) i've become depressed and feel very scattered. I am bipolar II and tend to be very sensitive to substances. He took me off the crixivan because of a rise in cholesteral. Can you suggest any other combinations that have a lower risk factor for depression or anxiety. Thanks R

Response from Dr. Horwath

Depression occurs in about 2% of people taking Reyataz, which is probably not enough to attribute the cause to this drug.

Also, depression for several days can result from a variety of causes. I wouldn't suggest giving up on this treatment unless the depression is persistent and causes you significant problems. See if you can get through this with the help of your doctor and other people involved in your treatment.



Previous
dexadrine
Next
dealing with everything, but want to deal better. HELP!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement